On the Exit of One Class of Random Walks from an Interval
Abstract
We consider the random walk Sn=∑k\leqnξk(Sn=0) whose characteristic function of jumps ξk satisfies the condition of almost semicontinuity. We investigate the problem of the exit of such Sn from a finite interval.Downloads
Published
25.09.2005
Issue
Section
Research articles
How to Cite
Gusak, D. V. “On the Exit of One Class of Random Walks from an Interval”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 9, Sept. 2005, pp. 1209–1217, https://umj.imath.kiev.ua/index.php/umj/article/view/3679.